# SDR USAASB03137

- Difficulty date: August 13, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY EXIT LIGHTING, AT THE LEFT OVERWING EXIT, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT THE LEFT OVERWING EXIT POSITION.  OPERATIONAL CHECK GOOD.  (M)
